# SDR HEEA0015608

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: 7001482
- Condition: Failed
- Location: Pitch Axis
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC DOES NOT MOVE AFT WHEN BEEPING AFT.
